The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2014 | 2013 | 2012 | 2011 | 2008 | 2007
Number of items: 7.

2014

Albert, Michael H. and Brignall, Robert (2014). Enumerating indices of Schubert varieties defined by inclusions. Journal of Combinatorial Theory, Series A, 123(1) pp. 154–168.

Danziger, Peter; Horsley, Daniel and Webb, Bridget S. (2014). Resolvability of infinite designs. Journal of Combinatorial Theory, Series A, 123(1) pp. 73–85. file

2013

Donovan, D. M. and Grannell, M. J. (2013). On the number of transversal designs. Journal of Combinatorial Theory, Series A, 120(7) pp. 1562–1574.

2012

Brignall, Robert (2012). Grid classes and partial well order. Journal of Combinatorial Theory, Series A, 119(1) pp. 99–116. file

2011

Danziger, Peter; Wanless, Ian M. and Webb, Bridget S. (2011). Monogamous latin squares. Journal of Combinatorial Theory, Series A, 118(3) pp. 796–807.

2008

Brignall, Robert; Huczynska, Sophie and Vatter, Vincent (2008). Simple permutations and algebraic generating functions. Journal of Combinatorial Theory, Series A, 115(3) pp. 423–441.

2007

Forbes, A.D.; Grannell, M.J. and Griggs, T.S. (2007). On 6-sparse Steiner triple systems. Journal of Combinatorial Theory, Series A, 114(2) pp. 235–252.

This list was generated on Tue Apr 22 22:01:25 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk